Neuroactive steroid levels and psychiatric and andrological features in post-finasteride patients

    Roberto Cosimo Melcangi, Daniele Santi, Roberto Spezzano, M.G. Grimoldi, Tommaso Tabacchi, Maria Fusco, Silvia Diviccaro, Silvia Giatti, Giuseppe Carrà, Donatella Caruso, Manuela Simoni, Guido Cavaletti
    Image of study
    TLDR Post-finasteride patients show changed neuroactive steroid levels, possibly causing erectile dysfunction and depression.
    The study investigated the levels of neuroactive steroids in post-finasteride syndrome (PFS) patients and their psychiatric and andrological features. The study found that PFS patients had altered levels of neuroactive steroids, which could explain the observed symptoms of erectile dysfunction and major depressive disorder. The study suggests that further research with a larger number of PFS patients and a control group is needed to fully understand the pathogenic mechanism underlying PFS.
    View this study on iris.unimore.it →

    Cited in this study

    27 / NoResults

    Related

    1 / NoResults